Best Acetaminophen (Sep. 2026) - Rated by CherryPicks' Experts

At a Glance: Our Top Picks

Top 1

Amazon Basic Care Children's Pain and Fever Oral Suspension Liquid, Pain Reli...

9.9
CPR Score
Top 2

Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Feve...

9.8
CPR Score
Top 3

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, ...

9.6
CPR Score
Tips


Below is a list of the top 30 best Acetaminophen. Our team has selected the top products by analyzing and evaluating 306 products of different Health Care brands, including Amazon Basic Care, Tylenol, HealthA2Z, Good Sense, TIME-CAP LABS, INC., Genexa And GeriCare. Hope this listing can make your shopping choice much easier.

* CherryPicks.Reviews is reader-supported, Our editor review, and recommend the best products based on extensive data analysis, if you click on the product links, we may earn a commission through qualifying products purchased.

Summary of the best Acetaminophen of 2026

Show More
Market Overview
Acetaminophen Reviewed
  • Reviews Analyzed: 395,267 Items
  • CPR Avg. Rating: 8.5 / 10
30 Products Evaluated
  • Highest Price: $35.99
  • Lowest Price: $2.02
  • Avg. Price: $11.50
  • Price Disclaimer

Top 30 Acetaminophen on Amazon (Verified You can Buy)

Amazon Basic Care Children's Pain and Fever Oral Suspension Liquid, Pain Reliever, Fever Reducer, Acetaminophen 160 mg per 5 mL, Bubblegum Flavor, 8 fl oz

Amazon Basic Care
2.375 x 2.344 x 6.188 inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ❌ ❌ ❌

Features

ACTIVE INGREDIENT: Amazon Basic Care Children's Pain and Fever contains acetaminophen 160 mg per 5 mL; compare to the active ingredient of Children's Tylenol Oral Suspension
PAIN RELIEF: Provides effective relief of minor aches and pains due to the common cold, flu, sore throat, headache, toothache, and also reduces fever
Show More

Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Fever Reducer, 225 ct

Tylenol
B07G3MF7LV
2.6 x 5.12 x 2.6 inches
0.0011 pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
MurMur Center 3,747 ✅ ✅ ✅
Amazon.com - ❌ ❌ ❌

Features

PAIN Relief & FEVER REDUCER: Tylenol Extra Strength Coated Tablets temporarily reduce fever & provides pain relief from minor aches & pains; Offers headache relief, backache pain relief, menstrual cramps pain relief, & pain caused by the common cold.
ACETAMINOPHEN FORMULA: Tylenol Extra Strength Coated pain relief pills are made with a sweet coating to help reduce aftertaste; Contains 500 mg of acetaminophen in each caplet for effective pain relief of minor aches/pains; Effective fever reducer.
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

Amazon Basic Care
1
2.2 x 2.2 x 4.5 Inches
0.24 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Show More

Amazon Basic Care Children's Pain and Fever, Acetaminophen 160 mg per 5 mL Oral Suspension, Dye-Free Cherry Flavor, 8 fl oz

Amazon Basic Care
2.375 x 2.344 x 6.188 inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ❌ ❌ ❌

Features

ACTIVE INGREDIENT: Amazon Basic Care Children's Dye-Free Pain and Fever contains acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient of Children's Tylenol Oral Suspension
DYE-FREE: This children's oral suspension liquid is dye-free and contains no high fructose corn syrup; also free of parabens, alcohol, aspirin, ibuprofen and gluten
Show More

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Good Sense
3.064 x 3.064 x 5.75 Inches
0.7 pounds

Ratings for Good Sense (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, Pain Reliever/Fever Reducer, 100 Count

Amazon Basic Care
4.25 x 2.1 x 2.1 inches
0.1806 pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ❌ ❌ ❌

Features

ACTIVE INGREDIENT: This pain relief medication contains acetaminophen 500 mg, a pain reliever/fever reducer which compares to the active ingredient of Extra Strength Tylenol Caplets
PAIN RELIEF PILLS: Temporarily relieves minor aches and pains due to the common cold, headache, backache, toothache, muscular aches, and premenstrual and menstrual cramps; also provides minor arthritis pain relief
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

Amazon Basic Care
3.75 x 3.75 x 8.0 Inches
0.0838 pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Show More

GoodSense Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 100 Count

Good Sense
LP02578
2.06 x 4.0 x 2.13 inches
0.05 pounds

Ratings for Good Sense (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: GoodSense Rapid Release Caplets contain 500 mg of acetaminophen, a pain reliever and fever reducer; compare to the active ingredient of Tylenol Extra Strength Rapid Release Gels
EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps; also temporarily reduces fever.
Show More

Amazon Basic Care Rapid Release Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Amazon Basic Care
W267
2.88 x 2.88 x 5.3 inches
0.7 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Amazon Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.
EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps. Also temporarily reduces fever.
Show More

Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Gentle on Stomach, For Arthritis Pain, Backache Pain and More, 50 Packets of 2 Capsules Each, 100 Count

Amazon Basic Care
3.25 x 4.25 x 4.75 inches
0.19 pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol Caplets.
PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps Also temporarily reduces fever
Show More

HealthA2Z® Extra Strength Pain Relief | Acetaminophen 500mg | Contains No Aspirin | Fever Reducer | Pain Reliever (500 Count (Pack of 1))

HealthA2Z
0.0011 Pounds

Ratings for HealthA2Z (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
HealthA2Z 811 ✅ ✅ ✅

Globe Extra Strength Acetaminophen Tablets 500 mg, Pain Reliever and Fever Reducer, Gentle on Stomach, for Arthritis Pain, Backache Pain and More, 50 Packets of 2 Tablets Each, 100 Count

Globe
2004
4.33 x 3.54 x 2.52 Inches
0.18 Pounds

Ratings for Globe (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
iTrifecta 1,503 ❌ ❌ ❌

Features

* WHATS INSIDE: Globe Extra Strength Acetaminophen Tablets 500 mg's active ingredient is acetaminophen 500 mg. Compared to the active ingredient of Leading Name Brands Extra Strength Tablets,
* PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps Also temporarily reduces fever.
Show More

Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Amazon Basic Care
54479
3.06 x 3.06 x 5.5 inches
0.89 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
Show More

Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever Relief, 24 ct

Tylenol
JO48824
1.47 x 2.71 x 1.51 Inches
0.0688 pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

24-count Tylenol Extra Strength Rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life
Show More

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct

Tylenol
JO48810
1.98 x 3.87 x 2.02 Inches
0.2 Pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

100-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
Show More

GeriCare Acetaminophen Regular Strength Pain Relief (200 Count (Pack of 1))

GeriCare
4.0 x 4.0 x 4.0 Inches

Ratings for GeriCare (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Ashnicol Essentials 3,203 ✅ ✅ ✅
Geri-Care Pharmaceuticals Corp. - ❌ ❌ ❌

Amazon Basic Care Acetaminophen PM Caplets, Pain Reliever Plus Nighttime Sleep Aid, Extra Strength, Helps Occasional Minor Aches, Pains and Headache Relief, 100 Count

Amazon Basic Care
SB-123
2.0 x 3.75 x 2.0 inches
0.23 pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients
LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
Show More

Tylenol 8 Hour Arthritis Pain Relief Extended-Release Tablets, 650 mg Acetaminophen, Joint Pain Reliever & Fever Reducer Medicine, Oral Pain Reliever for Arthritis & Joint Pain, 225 Count

Tylenol
30045083837
0.12 x 5.0 x 5.0 inches
0.1188 pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

225 Count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain in hands, wrists, knees, ankles, elbows and feet
Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast to relief joint pain, and the second lasts up to 8 hours
Show More

HealthA2Z® Children's Chewable Pain Relief | Acetaminophen 160mg | 60 Chewable Tablets | Grape Flavor Chewables | Aspirin & Ibuprofen Free

HealthA2Z
TS0417-B700ML-M1730
0.2205 pounds

Ratings for HealthA2Z (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
HealthA2Z 811 ✅ ✅ ✅

Features

HealthA2Z Children's Pain Relief Acetaminophen 160mg, 60 Chewable Tablets
Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
Show More

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 225 ct, 225 count

Tylenol
507156
2.44 x 5.5 x 2.44 inches
0.44 Pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅
ECOM EDGEZ INC - ❌ ❌ ❌

Features

225-count Tylenol Extra Strength Rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life
Show More

Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Fever Reducer, 100 ct

Tylenol
2.05 x 3.09 x 2.0 inches
0.22 pounds

Ratings for Tylenol (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

These pain relief medicine tablets provide strong, fast relief from minor aches and pains due to the common cold, headache, backache, toothache, minor pain of arthritis and premenstrual and menstrual cramps
These extra strength pain relief tablets can provide opioid-free pain relief post-surgery
Show More

Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 100 Count

Amazon Basic Care
2.36 x 2.55 x 4.17 inches
0.16 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: The active ingredient is acetaminophen 650 mg, a pain reliever/fever reducer; compare to the active ingredient of Tylenol 8HR
8 HOURS: This pain reliever/fever reducer provides up to 8 hours of relief to help you get through the day
Show More

Genexa Children's Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

Genexa
1.93 x 1.93 x 4.9 Inches
0.4438 Pounds

Ratings for Genexa (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Genexa - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Genexa Infants’ Acetaminophen Oral Suspension contains 160 mg per 5 mL of acetaminophen, a pain reliever and fever reducer; compare to the active ingredient of Childrens’ Tylenol Oral Suspension
REAL MEDICINE, MADE CLEAN: Temporarily reducing fever and providing temporary relief of minor aches and pains due to the common cold and flu, such as headache and sore throat for kids
Show More

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 mg, 100 Count…

Genexa
0850015736124
0.3109 Pounds

Ratings for Genexa (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Genexa - ✅ ✅ ✅

Features

ACTIVE INGREDIENT: Genexa Extra Strength Pain and Fever Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Genexa Extra Strength Acetaminophen Pain & Fever Relief’s active ingredient Acetaminophen Caplets, 500 mg, temporarily reduces fever and temporarily relieves minor aches and pains due to headache, toothache, minor pains of arthritis, backache, the common cold, and premenstrual and menstrual cramps
Show More

Pain Relief, Acetaminophen Tablets 325 mg, Regular Strength, Pain Reliever and Fever Reducer

Good Sense

Ratings for Good Sense (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ❌ ❌ ❌

Features

ACTIVE INGREDIENT: The active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer. Compare to the active ingredient of Regular Strength Tylenol Tablets.
PAIN RELIEVER AND FEVER REDUCER: These tablets temporarily relieve minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduce fever.
Show More
Top 26

Genexa Clean Acetaminophen 500mg Extra Strength, Dye Free Pain Reliever Fever Reducer, 0% Artificial Additives, Pain Medicine for Adults, Relieves Headache, Backache, Minor Arthritis Pain, 300 Tablets

Genexa
4.0 x 2.28 x 2.28 inches
0.97 Pounds

Ratings for Genexa (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Genexa - ❌ ❌ ❌

Features

Pain Relief & Fever Reducer: Genexa Acetaminophen 500mg Extra Strength Caplets temporarily relieves headache, toothache, backache, cold symptoms, menstrual cramps, helps with minor arthritis pain & reduces fever. Formulated for adults and children aged 12 and over.
Active Ingredient: Genexa Clean Acetaminophen 500mg Extra Strength contains the same fast acting Acetaminophen formula — the same active ingredient as leading brands without the artificial additives. Clean, doctor-formulated, non-GMO pain relief.
Show More

TIME-CAP LABS, INC. Timely Acetaminophen PM - Extra Strength PM - 400 Count - Pain Reliever Nighttime Sleep-Aid with National Brand Equivalency - Pain Relief PM for a Good Night Sleep - Made in USA

TIME-CAP LABS, INC.
2.25 x 3.0 x 3.0 Inches

Ratings for TIME-CAP LABS, INC. (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Time-Cap Labs 4,510 ✅ ✅ ✅

Features

Reliable Relief - Our acetaminophen 500mg pm is formulated carefully with maximum strength to give you faster and more reliable pain relief. Whether it’s headaches or other types of minor aches and pain, fight the pain away and rest better with Timely, proudly made in the USA.
Banish Pain and Sleep Well - Get a deep and restful sleep during the night so you can face the next day feeling fresh. Our pm pain relief contains acetaminophen pm 500mg extra strength and Diphenhydramine HCl 25mg to help you soothe your body and mind, giving it much-needed relaxation.
Show More

Timely Acetaminophen 325 MG Tablets 1000 Count - Regular Strength Pain Relief - Compared to the active ingredient in Regular Strength Tylenol - Menstrual Cramps, Fever Reducer, Minor Pain of Arthritis

TIME-CAP LABS, INC.

Ratings for TIME-CAP LABS, INC. (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Time-Cap Labs 4,510 ✅ ✅ ✅

Features

Relieve Minor Aches and Pains ... Toothache? Backache? Acetaminophen relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.
Let That Fever Subside ... Dealing with a fever? Acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis.
Show More

Extra Strength Rapid Release Pain Relief Gelcaps, 100count

GeriCare
GC-251-01-GCP
1.88 x 1.88 x 3.22 inches

Ratings for GeriCare (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Geri-Care Pharmaceuticals Corp. - ❌ ❌ ❌

Features

Acetaminophen 500 mg Tablets relieve minor aches and Pains, Temporarily reduces fevers
Extra Strength dosing for serious and fast acting deep pain relief
Show More

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 mg, 50 Count…

Genexa
0850015736360
0.1875 Pounds

Ratings for Genexa (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com - ✅ ✅ ✅
Genexa - ❌ ❌ ❌

Features

ACTIVE INGREDIENT: Genexa Extra Strength Pain and Fever Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Genexa Extra Strength Acetaminophen Pain & Fever Relief’s active ingredient Acetaminophen Caplets, 500 mg, temporarily reduces fever and temporarily relieves minor aches and pains due to headache, toothache, minor pains of arthritis, backache, the common cold, and premenstrual and menstrual cramps
Show More

Top 10 Acetaminophen - Verified to Buy (September 2026)

Top 8 Acetaminophen Brands on Amazon

Here is the list of top-rated brands that were evaluated by CherryPicks.

  • Amazon Basic Care
  • Tylenol
  • Good Sense
  • HealthA2Z
  • Globe
  • GeriCare
  • Genexa
  • TIME-CAP LABS, INC.

Specific Acetaminophen Guides

For more personalized Acetaminophen guides to match your different needs, check out the following pages,


Top 8 Acetaminophen Sellers: CPR Seller Rank List

CPR sellers rank is based on CherryPicks-AI bestselling ranking system that helps us analyze each seller's sales trends. The List of top seller ranks is our in-house data, essential for our product ranking to help you make the right shopping choice.

Rank Name Yearly Feedbacks Avg. Ratings
🥇 HealthA2Z 58,698 4.9
🥈 iTrifecta 36,632 4.9
🥉 Ashnicol Essentials 19,432 4.9
4 MurMur Center 17,035 4.6
5 Time-Cap Labs 14,456 4.9
6 Genexa 5,883 4.9
7 ECOM EDGEZ INC 935 4.9
8 Amazon.com 386 4.7
View or download top Acetaminophen seller & rating report
HealthA2Z [58698] iTrifecta [36632] Ashnicol Essentials [19432] MurMur Center [17035] Time-Cap Labs [14456] Genexa [5883] ECOM EDGEZ INC [935] Amazon.com [386] HealthA2Z 38% iTrifecta 24% Ashnicol Essentials 13% MurMur Center 11% Time-Cap Labs 9% Genexa 4% ECOM EDGEZ INC 1% Amazon.com 0%

[Get] Acetaminophen Deals (✅Exclusively for Prime)

What does "Amazon Fulfilled" Mean?

Amazon Fulfilled refers to products handled by Amazon's logistics, which indicates that the product is stored, packed, and shipped by Amazon from one of its fulfillment centers.

When you order a product that is "Amazon Fulfilled," Amazon takes care of the storage, packing, shipping, and customer service for that product. This often ensures quicker delivery and better customer service compared to products that are not fulfilled by Amazon. It also means that the product is eligible for Amazon's return policy.

What does "Prime" Mean?

"Prime" refers to Amazon Prime Member (Join Amazon Prime Now), which indicates eligibility for Prime benefits. When you see "Prime" next to a product on Amazon, This generally means that if you are  an Amazon Prime member, you can get free two-day shipping on that product, and sometimes even same-day or one-day shipping depending on your location.

Prime members also have access to other benefits, including 2-Day Shipping, Exclusive Member Deals, Prime Video, Buy With Prime, Amazon Music, Prime Gaming, and more.

Shop Prime Acetaminophen Deals

What does "Free Shipping" Mean?

"Free Shipping" means that you will not be charged additional fees for the shipping of that product. However, unlike "Prime," which usually guarantees fast two-day shipping, "Free Shipping" doesn't necessarily mean fast shipping.

Sometimes there might be a minimum purchase requirement to qualify for free shipping if you are not a Prime member. For Prime members, the "Free Shipping" usually refers to the free two-day shipping that is one of the benefits of the Prime membership.


Why Should You Trust Us?

Now hundreds and thousands of Health Care supplies are available on Amazon, Picking the right one is not easy, and that may take a lot of your time, Right? and What is the best Acetaminophen to buy for new September 2026?

CherryPicks’s Methodology for Evaluating Acetaminophen

We developed the CherryRatings-AI system to identify and score reviews and the CherryPicks-AI ranking system that uses TensorFlow framework to generate the best list, It will help us evaluate Health Care items that sell on Amazon. The score of items is based on over ten parameters such as analyzing customer review content, product reviewing rating statistics, brand reputation evaluation, comparing product price with features, etc, You can visit How We Rank to learn more in detail.

We collected and analyzed 306 of Acetaminophen reviews based on our selection criteria. It helped us shortlist the top qualified and rated Acetaminophen for Health Care, We found that most customers choose Acetaminophen with an average price of $11.50, and the top brands are Amazon Basic Care, Tylenol, HealthA2Z, Good Sense, TIME-CAP LABS, INC., Genexa And GeriCare. 

Then our expert-level editors reviewed all those quality items and selected the top 30 Acetaminophen for you, We have researched hundreds of sellers and picked the top sellers for Health Care, including HealthA2Z, iTrifecta, Ashnicol Essentials, MurMur Center, Time-Cap Labs, Genexa, ECOM EDGEZ INC And Amazon.com. The Amazon Basic Care Children's Pain and Fever Ora... are available for purchase right now, and The seller of #1 rank product has received honest feedback from 439 consumers with an average rating of 4.9.

We've helped a lot of satisfied users get the right Health & Household product based on their needs, and save lots of time for them to pick Acetaminophen to buy.


Written By Rebecca Emi

Rebecca's favorite quote is "health is wealth," and being healthy comes with its own challenges, especially for those without a background in health sciences. With the help of Rebecca Emi, you will discover the products to use and the ones not to use.